An Application of Semi-Markovian Models to the Ruin Problem



Downloads per month over past year

Almaraz Luengo, Elena (2011) An Application of Semi-Markovian Models to the Ruin Problem. Revista Colombiana de Estadística, 34 (3). pp. 477-495. ISSN 0120-1751

[thumbnail of Almaraz03libre.pdf]

Official URL:


We consider the classical ruin problem due to Cramér and Lundberg and we generalize it. Ruin times of the considered models are studied and sufficient conditions to usual stochastic dominance between ruin times are established. In addition an algorithm to simulate processes verifying the conditions under consideration is proposed.

Item Type:Article
Uncontrolled Keywords:Coupling, Markov chains, Semi-Markov process, Simulation, Stochastic ordering.
Subjects:Sciences > Mathematics > Applied statistics
ID Code:20491
Deposited On:19 Mar 2013 12:25
Last Modified:07 Feb 2014 10:14

Origin of downloads

Repository Staff Only: item control page